# SDR P5CA2022011700003

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 82,337 hours, 13,903 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DAMAGE LOG CONTROL ITEM D16-001 - RH NOSE GEAR DOOR STA 292 DENT 1"X0.0312" A/Y=32 WITHIN LIMITS PER SRM 52-80-01-1A-1 DETAIL V.( SOLID RIVET INSTALLED AS PER SRM 52-80-01-1A-1 ALLOWABLE DAMAGE 1 REV.93, 20OCT2021. )
